# SDR SWAA2022030166679

- Difficulty date: February 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-51; AFT PIT STA 865; LBL10; OTBD SIDE OF VERTICAL SUPPORT STANSION; FLOOR SUPPORT SPLICE SUPPORT ANGLE; CRACKED; MRK'D. SECONDARY STRUCTURE / [01] REMOVED AFT CARGO BAY FLOOR SPLICE SUPPORT ANGLE AT STA 865 LBL10 IAW SRM 51-40-02-0G-0;[02] VERIFIED NEW SUPPORT ANGLE TO BE MPN: 149A8109U114 ATAG: A105630 IAW B737-800 DWG: 149A8102 REV: A;[03] LOCATED AND DRILLED NEW SUPPORT ANGLE IAW SRM 51-40-05-0G-0 AND B737-800 DWG: 149A8102 REV: A;[04] VERIFIED STEPS 1; 2 AND 3;[05] OK TO INSTALL;[06] INSTALLED NEW SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG: 149A8102 REV: A;[07] REMOVED AND REPLACED AFT CARGO BAY FLOOR SPLICE SUPPORT ANGLE AT STA 865 LBL10 IAW SRM 51-40-02-0G-0 AND B737-800 DWG: 149A8102 REV: A;[08] VERIFIED TASK COMPLETE  AUDIT COMPLETE
